Numerical Approximation of a Linear Parabolic PDE

Authors

  • Samir Kumar Bhowmik Department of Mathematics, University of Dhaka, Dhaka- 1000,

DOI:

https://doi.org/10.3329/dujs.v61i1.15097

Keywords:

Stability, accuracy, convergence

Abstract

We study stability and convergence analysis of a finite difference approximation of a linear parabolic partial differential equation (PDE) in a periodic domain. In particular, we analyze consistency, stability and order of accuracy of a central space forward time scheme to solve the PDE.

Dhaka Univ. J. Sci. 61(1): 59-63, 2013 (January)

DOI: http://dx.doi.org/10.3329/dujs.v61i1.15097

Downloads

Download data is not yet available.
Abstract
730
PDF
657

Downloads

Published

2013-05-27

How to Cite

Bhowmik, S. K. (2013). Numerical Approximation of a Linear Parabolic PDE. Dhaka University Journal of Science, 61(1), 59–63. https://doi.org/10.3329/dujs.v61i1.15097

Issue

Section

Articles